# SDR UIEA200400130

- Difficulty date: July 28, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Housing
- Part number: 65B084105
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG SCHEDULED MAINTENANCE, FOUND CORROSION DAMAGE AT THE MAIN BEARING HOUSING BORE OF THE LEFT WING INBOARD TRAILING EDGE MID-FLAP CARRIAGE BEARING HOUSINGS ASSEMBY. REAMED BORE TO 6.100 INCHES DIAMETER AND REMOVED LOCAL SURFACE DAMAGE FROM AFFECTED AREA OF HOUSING.  SMOOTH BLENDED AND REFINISHED HOUSING TO DESIGN CONDITION.  DYE PENETRANT INSPECTED TO ENSURE MACHINED BORE IS DAMAGE AND CRACK FREE.  VISUAL AND HFEC INSPECTED SATELLITE HOLES TO ENSURE HOLES ARE ROUND AND CRACK FREE.  REFINISHED AND INSTALLED OVERSIZE REPAIR SLEEVE PER THE REQUIREMENTS OF OHM 57-52-35.  SHOT PEENED MAIN BORE AND RESTORE FINISH.  (M)
